# SDR CA030106020

- Difficulty date: November 1, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 40,330 hours
- Engine: Ge CF680C2A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: A7611511900000
- Condition: Bent
- Location: Lever Arm
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) A/C WAS COMING OUT OF AC CHECK AND DURING FERRY FLT CREW REPORTED THAT THEY WERE UNABLE TO OBTAIN FULL REVERSE THRUST ON EITHER ENGINE ON LANDING. PILOT WAS UNABLE TO MOVE THRUST LEVERS TO FULL REVERSE POSITION AND MAXIMUN REVERSE THRUST ACHIEVED WAS 40 PERCENT N1.  DURING ASSOCIATED TROUBLESHOOTING, AN INSPECTION OF THROTTLE CONTROL PRIMARY TRANSMISSION ASSY  WAS CARRIED OUT AND FOUND LOWER CAMPLATE ASSY DAMAGED ON BOTH ENGINES.  NR 2 ENGINE LEVER CAMPLATE WAS REMOVED AND ITS BEARING WAS FOUND SEIZED. DURING THE C CHECK THE TRANSCOWLS WERE REPLACED BUT NO DISCREPENCIES WERE REPORTED REGARDING THE THRUST REVERSER SYSTEM .
